U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

had dark brown discharge and then had light bleeding while on bc?

1 doctor answer4 doctors weighed in
Dr. Michael Flax
Obstetrics and Gynecology 46 years experience
Probably normal: Women will often get "break-thru bleeding" on the pill. If this bleeding is within the first 3 packages ignore it. If after the first 3 packages, or if you have been on the same pill for a long time, a different hormone combination will probably stop the bleeding. Remember to ign ore bleeding in the first 3 months on the new pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.